# SDR DL777081650

- Difficulty date: November 26, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 41,221 hours, 5,670 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 23,175 hours, 3,884 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TRENT892
- Part serial: 051150
- Condition: Fluctuates
- Location: Nr 2
- Part time: 23,175 hours, 3,884 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

RT ENG PARAMETERS FLUCTUATED AND ENG PWR SHORTFALL AT FL390 WITH ENG RESPONSE EICAS MSG.  PERFORMED QRH 7.25 AND DESCENDED TO FL310.  CORRECTED PROBLEM.  FUEL TEMP WAS -22 AND OAT -56.  MTC IN PROGRESS.
